Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, I am suffering from thyroid hypothyroidism for 8 years taking thyronorm 150 mg but now I have problem in my both legs and joint. I use tablet dexona and cetrizine as I have some problem of asthma and itching since 8 years. I also have high BP taking AGENAL AT 1 daily .I also feel problem in nerves. TSH level also increased sussagest some medicines. Thanks.

1 Doctor Answered
Sir, I am suffering from thyroid hypothyroidism for 8 yea...
lybrate-user, Thanks for the query. When on treatment with thyroxine tablets taking adequate dose, TSH should be maintained between 3 to 4 mU/L, then only all the symptoms are in check. High TSH level means hypothyroidism is not in control. Secondly if you are on Dexona (for what reason is not clear), that can also upset the control. For asthma there are inhalers which offer better relief. Joint and muscle pains can be due to uncontrolled hypothyroidism. Plus your weight also is much higher with a BMI of 29.16 kgs showing obesity. This could be due to uncontrolled hypothyroidism. You have not mentioned the BP readings. From the info given it looks like a re - look has to be given to the total treatment, diet, exercise and various medications being taken. Thanks.
7 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.